Jump to content
CrazyBoards.org

Recommended Posts

So twice, so far, I've peed in my sleep. Or else I've ejaculated, not sure because it doesn't smell like pee. This happened after I got upped to 100mg of Seroquel. Ideas? Oh, and it always involves a dream of me peeing, or something escaping from my vagina in liquid form.

Link to comment
Share on other sites

Incontinence is an infrequent side-effect of Seroquel and it's not unusual to dream of urinating while you are actually doing it.

I don't have any ideas other then talking to your pdoc about this if it really is a problem. Not sure how frequent it's happening but if it turns out to be related to the seroquel, maybe you need to decrease it. Hope you figure it out.

Link to comment
Share on other sites

I've done that too, and it doesn't smell like pee to me either, I haven't mentioned it to a doc yet either. So I'm as confused as you. Sorry no real help. Mine DOES seem to be related to high Seroquel dosage though. I've thought about putting one of those waterproof flannel covered baby pads under me at night, since it only happens occassionally and I know that with my psychotic fun, the doc isn't about to lower my dose. Hey it sounds better then Depends. Sorry if this is gross, but I also have violent crotch sweat at night since the upped dosage.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...